# SDR 7C7A20240617DJO01

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 81,274 hours, 27,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30655123
- Part serial: 1467
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE MECHANIC INADVERTENTLY DEPLOYED THE L2 SLIDE.
